11 Sep 2010
I actually hope that you saw your doctor for that dog bite. Thing like dog bites need to be looked at by a doctor immediately. Topical antibiotics won't do much ... you may need tetanus injection first and then see if there's any risk of infection then doctor will most likely give you oral antibiotics (or even intravenous if necessary in a hospital setting).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is caused by an allergic reaction to Neosporin and similar products. My girlfriend had permanent eyeliner done to her eyes and was given a salve ...
1 answer • 6 Oct 2010
I have also have nerve damage on the side of my bite as well as my hands and feet loose circulation since the bite.
0 answers • 7 Jun 2011
I am highly allergic to 3 antibiotics in neosporin topical oinment. doestobramycin/desamethsasone contain any of these 3 drugs?
1 answer • 13 Nov 2011
Was an 18 month old
1 answer • 22 Oct 2014